Zur Theorie der Hermiteschen Kreise.

M. Pinl; K. Schuff

Monatshefte für Mathematik (1955)

  • Volume: 59, page 22-26
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Pinl, M., and Schuff, K.. "Zur Theorie der Hermiteschen Kreise.." Monatshefte für Mathematik 59 (1955): 22-26. <http://eudml.org/doc/176956>.

author = {Pinl, M., Schuff, K.},
journal = {Monatshefte für Mathematik},
keywords = {analytic geometry, projective geometry},
pages = {22-26},
title = {Zur Theorie der Hermiteschen Kreise.},
url = {http://eudml.org/doc/176956},
volume = {59},
year = {1955},

AU - Pinl, M.
AU - Schuff, K.
TI - Zur Theorie der Hermiteschen Kreise.
JO - Monatshefte für Mathematik
PY - 1955
VL - 59
SP - 22
EP - 26
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/176956
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.